advertisement
Question
Posted by: Liesl24 | 2006/10/30

Primolut

Hi GynaeDoc,

I am 31, have been off the pill for 10 months this year and trying to get pregnant.

Since coming off the pill, my periods have been extremely heavy and I have also been spotting heaviliy between my periods (specifically during ovulation and 2nd half of cycle). In fact, the spotting is so heavy and "mucousy" that I have to wear a tampon in the middle of my cycle (bright red spotting!)

My doctor has prescribed me Primolot for between days 19-27 of my cycle.

My question to you is this: is taking Primolut the right course of action, or should I not wait any longer and go see a gynae as soon as possible? I was thinking of giving the Primolut a try for 3 months first to see if I would get pregnant. However, I am 31 already and want to have kids asap (do not have any kids yet).

Many thanks for your advice and time!
Liesl

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Primolut will not help you to conceive. It is only to regulate your period. Try timing intercourse around ovulaiton. If nothing has happened in the next 2-3 months, you should see a gynaecologist.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement